User Reviews for Tri-Lo-Sprintec

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Tri-Lo-Sprintec.

Filter by:

Reviews for Tri-Lo-Sprintec to treat Birth Control

Review by CassieCatt (taken for 1 to 6 months):

User Rating:  
   
10

I don't have anything to complain about besides a big decrease in appetite, which is good and bad. It helps me eat healthier and eat the right portions but I almost feel like I have to force myself to eat now and I Love food. So I've ended up shedding a few pounds which I'm already tiny enough. But besides only a little spotting and my first period was shortened and minor cramping, its working out fine for me! I was on Lo estrin prior and that made me feel a little moody and emotional and brought down my sex drive as well.

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

April 23, 2013 12:56 AM

Review by Anonymous:

User Rating:  
   
9.0

When I was 18 the first time I saw a gyno she prescribed me Tri Lo Sprintec. She gave me a packet of Ortho Tri Cyclen Lo which I think the pharmacist said it was basically the same thing. For both I had no problem. To start off, I never really had bad cramps or anything major and I definitely didn't feel anything after starting birth control. After the price for Tri Lo-Sprintec went up I got off of it. I am about to go on Tri sprintec which my doctor said it's just a little higher dosage so that's probably where all those other symptoms come from (nausea, mood swings, acne, weight gain). As for everyone else who has been experiencing these symptoms, they are also very common when you PMS, except for the nausea but mainly I think it's psychological.

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

March 14, 2011 8:14 PM

Review by Anonymous:

User Rating:  
   
9.0

Other than some vaginal dryness, which I am prone to anyway, I didn't have any side effects with Tri-Lo-Sprintec, and I'm super disappointed that you can't get it anymore. I took it for 10 months without any trouble.

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

December 29, 2010 8:14 PM

Review by Anonymous:

User Rating:  
   
4.0

As far as effectiveness, I did not get pregnant while taking this medication. However, I experienced so many side effects I eventually stopped taking it and switched back to Ortho-tri-lo. I experienced problems with mood swings, irritability, anxiety (racing heart and anxious feelings for no reasons), depression, cramps, spotting, headaches, decreased sex drive, weight gain, breast/nipple tenderness and vaginal irritation. All of these are side effects I had never experienced with Ortho, so I switched back and have little to no side effects. It definitely was not worth the money saved because it made me feel like a crazy person and I really did not have control over my emotions, I would experience all extremes especially anger and crying.

4 users found this comment helpful. Did you?   Yes   No Report as inappropriate

January 14, 2010 1:30 PM

Review by Victoria from Ga:

User Rating:  
   
8.0

I have been using Tri-Sprintec Lo for about 2 weeks after switching from the Nuvaring. I have had many symptoms from it. I have been breaking out with acne on my chest and a few on my face. Which I never had a problem with any acne before. I have had breast tenderness, and occasional cramps, few headaches. I have also noticed that my hair has been shedding a lot more than usual and noticed that is a bad side effect. I rather have these symptoms than the ones I have had with the Nuvaring. I was having something similar to hot flashes. I am going to call my doctor today and ask about it. I am going to try this one for about 2 months like I did the Nuvaring and if it doesn't change then I will try something else.

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

November 30, 2009 9:11 AM

Hide
(web5)